# SDR FDEA200911023770

- Difficulty date: November 2, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 146N38212
- Condition: Corroded
- Location: Bs 1620 S30l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STR SPLICE CORRODED AT STA 1620, STR S-30.  AFT CARGO STA 1620, STRINGER S-30 CORRODED STR SPLICE CHANNEL REPLACED  AND REPLACEMENT PART FABRICATED IAW PL 146N3821 SHT 4,  REV. P AND DWG NR 146N3821 SHT 1 REV B.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
